# SDR SWAA2022122073274

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 951-993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORROED, BS 951 - 992.8.  FOUND OUT 0F LIMITS IAW SRM 53-70-15-1A-1.  REMOVED DAMAGE ON DOOR SILL IAW SRM 51-40-02-0G-0.  REMOVED THE DOOR SILL IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW DOOR SILL IAW SRM 51-40-05-0G-0.   INSTALLED THE DOOR SILL IAW SRM 51-40-02-0G-0 AND DWG 147A8501.
